# SDR DLL14971585

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R4 Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FOUR RIGHT DOOR DID NOT OPEN AND THE SLIDE DID NOT DEPLOY DURING EVACUATION.  FOUND 'T' HANDLE NOT FULLY DEPLOYED, OPS CHECK NORMAL.
